Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cardinality of level sets of Rademacher series whose coefficients form a geometric progression


Author: W. A. Beyer
Journal: Proc. Amer. Math. Soc. 13 (1962), 579-584
MSC: Primary 26.99
DOI: https://doi.org/10.1090/S0002-9939-1962-0137803-3
MathSciNet review: 0137803
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bergman, A number system with an irrational base, Math. Mag. 31 (1957), 98-110. MR 0131384 (24:A1236)
  • [2] W. A. Beyer, Hausdorff dimension of level sets of Rademacher series, Pacific J. Math. (to appear). MR 0140646 (25:4063)
  • [3] J. R. Kinney, Singular functions associated with Markov chains, Proc. Amer. Math. Soc. 9 (1958), 603-608. MR 0099719 (20:6157)
  • [4] P. Lévy, Sur les séries dont les termes sont des variables éventuelles independentes, Studia Math. 3 (1931), 153-154.
  • [5] R. Salem, The absolute convergence of trigonometrical series, Duke Math. J. 8 (1941), 324. MR 0004325 (2:360f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.99

Retrieve articles in all journals with MSC: 26.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137803-3
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society